Alert archive / Alabama / Tornado Warnings in 2021
Tornado Warning 77, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at May 4, 2021, 6:24 PM CDT for Elmore County, Montgomery County, Alabama. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 6:24 PM CDT (23:24 UTC)
- Expired
- May 4, 2021, 6:37 PM CDT
- In force
- 13 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Elmore County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 21 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:31 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.3
The text
As transmitted.
220
WFUS54 KBMX 042324
TORBMX
ALC051-101-050000-
/O.NEW.KBMX.TO.W.0077.210504T2324Z-210505T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
624 PM CDT Tue May 4 2021
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southern Elmore County in east central Alabama...
North central Montgomery County in south central Alabama...
* Until 700 PM CDT.
* At 624 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Coosada, or near Millbrook, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Northwestern Montgomery, Prattville, Millbrook, Wetumpka,
Tallassee, Elmore, Coosada, Eclectic, Montgomery Zoo, Boylston, Bob
Woodruff Lake, Emerald Mountain, Blue Ridge, Martin Dam, Southern
Lake Martin, Claud, Wetumpka Municipal Airport, Ware, Tallapoosa
Water Plant and Yates Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3250 8641 3270 8591 3268 8591 3265 8589
3250 8589 3249 8588 3248 8586 3247 8587
3245 8588 3245 8593 3244 8596 3245 8598
3244 8598 3245 8599 3243 8604 3240 8638
TIME...MOT...LOC 2324Z 259DEG 47KT 3247 8631
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
17/KLAWS2 follow-up statements
934
WWUS54 KBMX 042331
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
631 PM CDT Tue May 4 2021
ALC051-101-050000-
/O.CON.KBMX.TO.W.0077.000000T0000Z-210505T0000Z/
Elmore AL-Montgomery AL-
631 PM CDT Tue May 4 2021
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
ELMORE AND NORTH CENTRAL MONTGOMERY COUNTIES...
At 631 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Blue Ridge, or near Wetumpka, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northern Montgomery, Wetumpka, Tallassee, Emerald Mountain, Blue
Ridge, Bob Woodruff Lake, Ware, Tallapoosa Water Plant, Yates Dam and
Yates Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3250 8629 3260 8589 3250 8589 3249 8588
3248 8586 3247 8587 3245 8588 3245 8593
3244 8596 3245 8598 3244 8598 3245 8599
3243 8604 3241 8626
TIME...MOT...LOC 2331Z 259DEG 47KT 3249 8620
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
17/KLAWS890
WWUS54 KBMX 042337
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
637 PM CDT Tue May 4 2021
ALC051-101-042346-
/O.CAN.KBMX.TO.W.0077.000000T0000Z-210505T0000Z/
Elmore AL-Montgomery AL-
637 PM CDT Tue May 4 2021
...THE TORNADO WARNING FOR SOUTHERN ELMORE AND NORTH CENTRAL
MONTGOMERY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for south central
and east central Alabama.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Alabama.
LAT...LON 3250 8629 3260 8589 3250 8589 3249 8588
3248 8586 3247 8587 3245 8588 3245 8593
3244 8596 3245 8598 3244 8598 3245 8599
3243 8604 3241 8626
TIME...MOT...LOC 2334Z 259DEG 47KT 3250 8612
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 4, 1:52 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 4, 1:52 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 152 PM CDT Tue May 4 2021 .UPDATE... Afternoon Update. && .SHORT TERM... /Updated at 0149 PM CDT Tue May 04 2021/ Through this Evening. Strong to severe thunderstorms continue along the I-20 corridor producing gusty winds, torrential rainfall, and abundant lightning. These storms are being fueled by a very warm and moist southern stream which has allowed temperatures to rise above previous forecast highs. Evidence of backbuilding and training of storms will lead to a continued threat for flash flooding in the Birmingham metro area and along the I-59 corridor where hourly rain rates are as high as 3 to 4 inches per hour. There are several sites south of I-20 which have measured air temperatures in the lower 90s with dewpoints in the lower 70s. This is prime evidence of strong surface-based instability of 3500-4000 J/kg per RAP mesoanalysis. This area has also seen little coverage of rainfall thus far today which indicates a thermodynamic parameter space primed for strong convective initiation. A broad area of thunderstorms is currently tracking across the Lower MS River supported by the right entrance region of the upper-level jet and associated surface front over western Louisiana. As the low- level jet strengthens to around 50-60 kts late this afternoon & evening, these storms will likely become better congealed into an organized convective line as they enter western AL with the potential for strong, damaging winds increasing with time. The expected QLCS will reach our western counties as early as 4 PM and exit southeast of the I-85 corridor around 10 PM posing the risk of a potentially widespread damaging wind event across Central AL, especially in the southwest quarter of the forecast area where a Moderate Risk of severe storms has been defined. Due to the robust nature of the updrafts, large hail may accompany stronger cells as well as the potential for a few tornadoes embedded within the line. The addition of heavy rainfall accumulations upwards of 1 to 2 inches will produce a continued concern for Flash Flooding in areas that have already received amounts of 2-3 inches, especially near and north of the I-20 corridor. Overnight through Tomorrow. The heavier activity will outrun the cold front and should exit the area shortly before midnight as the front begins to enter northwestern AL. Highest rain chances will be south of I-85 tomorrow morning and will decrease throughout the day as the trough ejects towards the east coast. During the afternoon, expect diminishing cloud cover with a mild, post-frontal airmass which will accompany the northwesterly flow. Highs will be in the lower 70s northwest to lower 80s southeast. 86 .LONG TERM... /Updated at 0341 AM CDT Tue May 04 2021/ Wednesday night through Monday. The frontal boundary should be exiting Central AL by Wednesday evening, ending any significant rain chances for our area. Cooler and drier northerly flow will build in as the upper level trough axis swings through our region during the day on Thursday. This will lead to high temperatures running a few degrees below normal for both Thursday and Friday. Ridging builds in across the Gulf States Friday into Saturday as the upper level flow transitions to quasi- zonal regime. This will lead to continued rain-free through the early part of the weekend. High temperatures do being to increase by Saturday as surface high slides to our east, shifting our winds out of the south, which will bring in the warmer air mass from the Gulf. A surface low develops across the Central Plains on Saturday, but quickly moves eastward under the generally zonal flow. Because the zonal flow persist, the frontal boundary associated with this low has a hard time pushing south. Mode guidance suggests the boundary will slow or stall across the Ohio Valley and remain well to our north through early next week. However, broader scale ascent due to isentropic lift in the warm/moist airmass to the south of the boundary could lead to scattered showers and thunderstorms for portions of Central AL Sunday and Monday. There's still a good amount of uncertainty on where this precip lines up, so for now, I'll keep 30-40% chance of rain across the northern half of Central AL on Sunday, becoming 40-50% by Monday. 25/Owen && .AVIATION... 18Z TAF Discussion. Scattered to numerous thunderstorms will produce flight criteria impacts throughout this afternoon. A cluster of thunderstorms near and north of I-20 will move across our northern terminals for most of the afternoon. A second round of widespread thunderstorms currently moving into Mississippi will track towards west Central AL by mid afternoon. These storms will reach TCL around 20Z then continue east and southeast before reaching MGM and TOI around 00-03Z. Rain will generally end north to south overnight as a cold front passes through the area, but low ceilings are expected behind the front. Surface winds will become northwesterly by early tomorrow morning around 5-10 kts with clouds decreasing and ceilings slowly rising during the late morning. Note: AMD NOT SKED until further notice at KASN due to ongoing equipment issues. 86 && .FIRE WEATHER... Widespread rain and thunderstorms are expected today as a cold front moves through the area. Winds will increase from the south and become southwesterly today. Strong, gusty winds can be anticipated along and ahead of the line of thunderstorms that move through today. Drier air arrives for Thursday through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 75 49 74 47 / 80 10 0 0 0 Anniston 63 77 51 75 49 / 80 10 0 0 0 Birmingham 63 76 52 76 51 / 80 10 0 0 0 Tuscaloosa 61 77 53 77 51 / 60 0 0 0 0 Calera 63 76 54 75 51 / 80 10 0 0 0 Auburn 65 78 56 76 52 / 90 50 0 0 0 Montgomery 68 81 57 79 54 / 90 50 0 0 0 Troy 67 81 58 79 54 / 90 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 4, 3:46 AM CDT, 14 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 346 AM CDT Tue May 4 2021 ALZ011>015-017>050-051200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 346 AM CDT Tue May 4 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible today across all of Central Alabama. Threats include damaging winds up to 70 mph, large hail and a few brief tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today.
In the hours before
Local storm report, May 4, 5:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM FLASH FLOOD 2 W ALABASTER 33.24N 86.85W
05/04/2021 SHELBY AL LAW ENFORCEMENT
HIGHWAY 17 NORTHBOUND BETWEEN CEDAR GROVE
PARKWAY AND HIGH GROVE PARKWAY IMPASSABLE.
&&Local storm report, May 4, 6:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD 1 N HOOVER 33.41N 86.81W
05/04/2021 JEFFERSON AL TRAINED SPOTTER
PATTON CREEK OVERTOPPING THE BRIDGE AT
SOUTHLAND DRIVE.
&&
CBDLocal storm report, May 4, 6:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD 2 SE VESTAVIA HILLS 33.41N 86.76W
05/04/2021 JEFFERSON AL EMERGENCY MNGR
FLASH FLOODING IN THE 2400 BLOCK OF ACTON
ROAD. LARGE ROCKS BEING WASHED INTO THE
ROADWAY.
&&
CBDLocal storm report, May 4, 6:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 2 ESE VESTAVIA HILLS 33.42N 86.76W
05/04/2021 JEFFERSON AL EMERGENCY MNGR
HOMES FLOODED ON LESLIE ANN ROAD.
&&
CBDLocal storm report, May 4, 6:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 2 E GREENSBORO 32.70N 87.57W
05/04/2021 HALE AL PUBLIC
WIDESPREAD TREES DOWNED AND POWER LINES
DOWNED ALONG HIGHWAY 14 IN HALE COUNTY.
&&
CBDLocal storm report, May 4, 6:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG KNOXVILLE 33.00N 87.79W
05/04/2021 GREENE AL PUBLIC
TREES DOWN. REPORTED ON SOCIAL MEDIA.
&&
CBDThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:02 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 43 min |
| May 3, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 32 min |
| May 3, 7:25 PM CDT | Flash Flood Warning | BMX | Autauga, Elmore, Macon, Montgomery | 5 hr |
| May 3, 7:29 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Tallapoosa | 2 hr |
| May 3, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 47 min |
| May 3, 7:46 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| May 3, 8:30 PM CDT | Special Weather Statement | BMX | Lee, Macon | 45 min |
| May 3, 8:36 PM CDT | Special Weather Statement | BMX | Chilton | 39 min |
| May 3, 8:51 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Perry | 3 hr |
| May 3, 8:59 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| May 3, 9:31 PM CDT | Special Weather Statement | BMX | Shelby | 59 min |
| May 4, 7:27 AM CDT | Special Weather Statement | BMX | Marion | 48 min |
| May 4, 7:57 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 48 min |
| May 4, 9:07 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 38 min |
| May 4, 10:26 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 23 min |
| May 4, 10:59 AM CDT | Special Weather Statement | BMX | Walker | 31 min |
| May 4, 11:00 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Walker | 3 hr |
| May 4, 11:06 AM CDT | Areal Flood Advisory | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 3 hr |
| May 4, 11:12 AM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 21 min |
| May 4, 11:25 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 50 min |
| May 4, 11:45 AM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| May 4, 11:49 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 26 min |
| May 4, 12:03 PM CDT | Flash Flood Warning | BMX | Blount, Etowah, St. Clair | 117 min |
| May 4, 12:10 PM CDT | Flash Flood Warning | BMX | Jefferson | 7 hr |
| May 4, 12:14 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 46 min |
| May 4, 12:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 28 min |
| May 4, 12:35 PM CDT | Flash Flood Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 3 hr |
| May 4, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Talladega | 64 min |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 30 min |
| May 4, 1:25 PM CDT | Tornado Warning | BMX | Cleburne | 24 min |
| May 4, 1:39 PM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 5 hr |
| May 4, 2:07 PM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 6 hr |
| May 4, 2:54 PM CDT | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 3 hr |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 55 min |
| May 4, 4:01 PM CDT | Flash Flood Warning | BMX | Shelby, Talladega | 3 hr |
| May 4, 4:05 PM CDT | Flash Flood Warning | BMX | Bibb, Tuscaloosa | 3 hr |
| May 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 29 min |
| May 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 55 min |
| May 4, 4:30 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 63 min |
| May 4, 4:45 PM CDT | Special Weather Statement | BMX | Walker, Winston | 30 min |
| May 4, 5:00 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Perry | 75 min |
| May 4, 5:17 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| May 4, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Lowndes | 76 min |
| May 4, 5:30 PM CDT | Tornado Warning | BMX | Chilton, Perry | 30 min |
| May 4, 5:38 PM CDT | Tornado Warning | BMX | Shelby | 12 min |
| May 4, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 50 min |
| May 4, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 61 min |
| May 4, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 68 min |
| May 4, 6:19 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 56 min |
| May 4, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 83 min |
| May 4, 6:41 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 61 min |
| May 4, 6:48 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 22 hr |
Nearby
Tornado Warnings in Alabama, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.